# SDR DHL2004804525

- Difficulty date: July 22, 2004
- Submitted: August 2, 2004
- Operation: Air carrier
- Aircraft: N804DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46124
- Aircraft time: 80,489 hours, 29,231 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 4751820
- Condition: Cracked
- Location: Fuselage
- Part time: 80,489 hours, 29,231 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO COMPT FITTING CRACKED 1.000, STA. 702.000, RBL 25.  REMOVED CRACKED FITTING AT STA 702.000 RBL 25 IAW DC8 SRM 53-1-0 PG 1, SRM 51-1-20D PG 21.  FABRICATED NEW FITTING IAW EA5320-029, DWG 4751820.  PERFORMED NDT INSPECTION IAW NDT SPM PART 08-00-02/07.  CLEANED, TREATED AND PRIMED AREA AND NEW FITTING IAW SRM 51-1-8B.  INSTALLED NEW FITTING IAW DC8 SRM 51-1-20D PG 9.
